# SDR AALA20011800

- Difficulty date: September 20, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT 31B INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
